# SDR AALA981889

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N883AA
- Make and model: Boeing 727223
- Aircraft serial: 21522
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AT LOWER ANGLE OF STATION 970 BELT FRAME OUTBOARD OF STRINGER 29R (FWD SIDE).  CUT OUT BAD SECTION OF BELTFRAME AND INSTALLED NEW SECTION OF FRAME AND REPAIRED WITH DOUBLER PER SRM 53-10-4 PAGE 4 FIG 1 SHEET 2.  (M)
